Reducing heterotic M-theory to five dimensional supergravity on a manifold with boundary

Moss, Ian G. and Omotani, John T. and Saffin, Paul M. (2011) Reducing heterotic M-theory to five dimensional supergravity on a manifold with boundary. Journal of High Energy Physics, 2011 (10). pp. 1-22. ISSN 1029-8479

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Available under Licence Creative Commons Attribution.
Download (244kB) | Preview

Abstract

This paper constructs the reduction of heterotic M-theory in eleven dimensions to a supergravity model on a manifold with boundary in five dimensions using a Calabi-Yau three-fold. New results are presented for the boundary terms in the action and for the boundary conditions on the bulk fields. Some general features of dualisation on a manifold with boundary are used to explain the origin of some topological terms in the action. The effect of gaugino condensation on the fermion boundary conditions leads to a `twist' in the chirality of the gravitino which can provide an uplifting mechanism in the vacuum energy to cancel the cosmological constant after moduli stabilisation.

Item Type: Article
Keywords: Supergravity Models, M-Theory
Schools/Departments: University of Nottingham, UK > Faculty of Science > School of Physics and Astronomy
Identification Number: 10.1007/JHEP10(2011)088
Depositing User: Saffin, Dr Paul
Date Deposited: 24 Apr 2017 12:22
Last Modified: 13 Oct 2017 01:01
URI: http://eprints.nottingham.ac.uk/id/eprint/42140

Actions (Archive Staff Only)

Edit View Edit View